# SDR WWMA9700072

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR LIGHT CAME ON INTERMITTENTLY IN FLIGHT.  REPLACED THE LAVATORY SMOKE DETECTOR.
